[Previous Months][Date Index][Thread Index][Join - Register][Login]   Help@Insulin-Pumpers.org
  [Message Prev][Message Next][Thread Prev][Thread Next]   for subscribe/unsubscribe assistance

[IP] Re: new hypo symptoms?

> The numbness is extremely irritating and you are right--it does seem to
> progress even after the low is treated and my BG is back in normal range.
> It also tends to last for several hours.

Years and years and years ago we were at a pump spt grp mtg and talking of
hypo symptoms. I mentioned how I hated to treat a low, then get the numb
lips indicting more low and have to treat further. The director of the group
said, "No, that's a sign your BG is rising. Don't treat that." I have
adhered to that and have taken comfort in the fact I have a symptom that I'm
going to be *normal.* (teehee) This has worked well for me. YMMV

Jan (64 y/o, dx'd T-1 11/5/50, pmpg 8/23/83) & Bluda Sue (MM507C 3/99)
Dialyzing since 7/8/02 http://maxpages.com/bludasue  AND
http://www.picturetrail.com/dmBASHpics (and EVOLUTION OF
INSULIN PUMPS with World's Youngest Pumper)

Catching up on old digests since getting PC out of the puterpital

for HELP or to subscribe/unsubscribe/change list versions,
contact: HELP@insulin-pumpers.org